Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2009, Article ID 641368, 11 pages
http://dx.doi.org/10.1155/2009/641368
Research Article

Existence Results for Second-Order Impulsive Neutral Functional Differential Equations with Nonlocal Conditions

Department of Applied Mathematics, Donghua University, Shanghai 201620, China

Received 2 September 2009; Accepted 26 October 2009

Academic Editor: Guang Zhang

Copyright © 2009 Meili Li and Chunhai Kou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Meili Li and Chunhai Kou, “Existence Results for Second-Order Impulsive Neutral Functional Differential Equations with Nonlocal Conditions,” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 641368, 11 pages, 2009. https://doi.org/10.1155/2009/641368.